# SDR HEEA083750

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,200 hours
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF43744
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING NOISE WHEN ENGINE IS ACCELERATED FOR GROUND IDLE. REPLACED BLEED VALVE.
